# SDR DALA2024070106620

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 911 Lbl17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0416299) CORROSION ON INTERCOSTAL AT STA 911, LBL 17 AND WL 168. REMOVED AND REPLACED DAMAGE INTERCOSTAL AT STA 907 TO 927 LBL 17 WL 168 IAW B737-800 SRM 51-40-02-0G AND DWG 147A7401 REV B.
